Relative regular modules. Applications to von Neumann regular rings

Leonard Dǎuş

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We use the concept of a regular object with respect to another object in an arbitrary category, in order to obtain the transfer of regularity in the sense of Zelmanowitz between the categories R-mod and S-mod, when S is an excellent extension of the ring R. Consequently, if S is an excellent extension of the ring R, then S is von Neumann regular ring if and only if R is also von Neumann regular ring. In the second part, using relative regular modules, we give a new proof of a classical result: the von Neumann regular property of a ring is Morita invariant.

Original languageEnglish
Pages (from-to)859-863
Number of pages5
JournalApplied Categorical Structures
Volume19
Issue number6
DOIs
Publication statusPublished - Dec 2011

Keywords

  • Excellent extension
  • Morita equivalent
  • Regular module

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint

Dive into the research topics of 'Relative regular modules. Applications to von Neumann regular rings'. Together they form a unique fingerprint.

Cite this